# SDR ASOA20150111002

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 33,443 hours, 25,757 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ELECTRICAL BURNING ODOR AND SMOKE FROM PSU AND SEAT 10C/D. MAINTENANCE INSPECTED AND REPLACED THE PASSENGER SIDE WALL LIGHT ASSY OPS CHECKS WERE GOOD.
